The Impulsive Neutral Integro-Differential Equations with Infinite Delay and Non-Instantaneous Impulses

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this manuscript, we work to accomplish the Krasnoselskii's fixed point theorem to analyze the existence results for an impulsive neutral integro-differential equations  with infinite delay and non-instantaneous impulses in Banach spaces. By deploying the fixed point theorem with semigroup theory, we developed the coveted outcomes.

     

     

     


  • Keywords


    Neutral equations; Equations with impulses; Non-instantaneous impulse condition; Integro-differential equations; fixed point theorem.

  • References


      [1] Herandez E & O'Regan D (2013), On a new class of abstract impulsive differential equations, Proceedings of the American Mathematical Society, 141 , 1641-1649.

      [2] Pazy A (1983), Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York.

      [3] Pierri M, O'Regan D & Rolnik V (2013), Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses, Applied Mathematics and Computation, 219, 6743-6749.

      [4] Nadeem M & Dabas J (2016), Existence Results for Fractional Stochastic Differential Equation with Impulsive Effect, International Journal of Nonlinear Science, 22, 131-139.


 

View

Download

Article ID: 21314
 
DOI: 10.14419/ijet.v7i4.10.21314




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.